MathSciNet Relay Station
MathSciNet bibliographic data
MR2527221 93B11 (93B36)
Zhang, Lixian; Shi, Peng; Boukas, El-Kébir; Wang, Changhong $H\sb \infty$ model reduction for uncertain switched linear discrete-time systems. Automatica J. IFAC 44 (2008), no. 11, 2944–2949.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement